# SDR AALA2009042800840

- Difficulty date: April 28, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 29,543 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 20D INOPERATIVE.  RESEATED LIGHT CONNECTOR FOR EMERGENCY AISLE LIGHT.
